# SDR AU961132

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech F33A
- Engine: Cont IO520B
- Propeller: Mcauly 3A32C406
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 3363000017
- Condition: Cracked
- Location: Rudder Struct Sy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER SPAR CRACKED - FOUND DURING INSPECTION IAW AD/BEECH33/36  AMDT1
